# SDR P5CA0300884

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 72,902 hours, 17,893 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10EY600A
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH A&B NR 2 NACELLE TEMP SPIKING RETARDED THROTTLE NACELLE INDICATIONS NORMAL.  ON LEAK CK FOUND FAILED DUCT CLAMP BETWEEN HEAT EXCHANGER & ENG DUCT.  INSTALLED NEW CLAMP AND ON LEAK CHECK NIL LEAKS NOTED.  THREADS STRIPPED ON HOLDING BOLT FOR CLAMP.
